# SDR CA980525009

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: C3TF155
- Condition: Loose
- Location: Elevator
- Component: C3TP1181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF LEFT ELEVATOR OUTBOARD HINGE PIN BRACKET, A LIGHT BLACK STAIN WAS NOTED ALONG THE INBOARD EDGE.  BORESCOPE INSPECTION OF INTERNAL STRUCTURE FOUND THAT TWO RIVETS THAT ATTACH THE FITTING TO THE REAR SPAR WERE LOOSE.
